Table of Contents
Algebra
Volume 2013 (2013), Article ID 396464, 9 pages
http://dx.doi.org/10.1155/2013/396464
Research Article

The Depth of Generalized Full Terms and Generalized Full Hypersubstitutions

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 7 April 2013; Revised 3 June 2013; Accepted 3 June 2013

Academic Editor: Andrei V. Kelarev

Copyright © 2013 Sarawut Phuapong and Sorasak Leeratanavalee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Aczél, “Proof of a theorem on distributive type hyperidentities,” Algebra Universalis, vol. 1, no. 1, pp. 1–6, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. D. Belousov, “Systems of quasigroups with generalized identities,” Uspekhi Matematicheskikh Nauk, vol. 20, no. 1, pp. 75–146, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. D. Neumann, “Mal'cev conditions, spectra and Kronecker product,” Journal of the Australian Mathematical Society A, vol. 25, no. 1, pp. 103–117, 1978. View at Google Scholar · View at MathSciNet
  4. W. Taylor, “Hyperidentities and hypervarieties,” Aequationes Mathematicae, vol. 23, no. 1, pp. 30–49, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Denecke, D. Lau, R. Pöschel, and D. Schweigert, “Hyperidentities, hyperequational classes and clone congruences,” in Contributions to General Algebra, vol. 7, pp. 97–118, Hölder-Pichler-Tempsky, Vienna, Austria, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Leeratanavalee and K. Denecke, “Generalized hypersubstitutions and strongly solid varieties,” in General Algebra and Applications, Proceedings of the “59 th Workshop on General Algebra”, “15 th Conference for Young Algebraists Potsdam 2000”, pp. 135–145, Shaker, 2000. View at Google Scholar
  7. K. Denecke, J. Koppitz, and S. Shtrakov, “The depth of a hypersubstitution,” Journal of Automata, Languages and Combinatorics, vol. 6, no. 3, pp. 253–262, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Denecke and Th. Changphas, “Full hypersubstitutions and fully-solid varieties of semigroups,” East-West Journal of Mathematics, vol. 4, no. 1, pp. 101–112, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Kelarev, Graph Algebras and Automata, Marcel Dekker, New York, NY, USA, 2003. View at MathSciNet
  10. A. V. Kelarev, Ring Constructions and Applications, World Scientific, River Edge, NJ, USA, 2002. View at MathSciNet
  11. J. Koppitz and K. Denecke, M-Solid Varieties of Algebras, Springer Science+Business Media, New York, NY, USA, 2006. View at MathSciNet